# SDR ASOA201803155076

- Difficulty date: March 15, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 37,939 hours, 28,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: CC670141312
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, INBOARD HINGE ARM FITTING LOWER LUG IS GOUGED ON THE EDGE,  .017 INCHES DEEP AND 1 INCH LONG.  REPAIRED IAW EC/TC REO 670-57-52-409, REV 0.
